On Isolate Inclusive Sets in Graphs

Hits: 574
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
Isolate Inclusive Set, 1-Maximal Isolate Inclusive Set, Isolate Dominating Set, Isolate Domination Number, Total Domination Number, Domination Number
Authors:
D. K. Thakkar; N. J. Savaliya
Journal:
IJISM
Volume:
5
Number:
3
Pages:
74-76
Month:
May
ISSN:
2347-9051
Abstract:
In this paper we introduces in new concept called Isolate Inclusive set in a graph. We also define 1-maximal isolate inclusive set and prove that a graph with an isolated vertex has only one 1-maximal isolate inclusive set. We also prove that every 1-maximal isolate inclusive set in a graph is an isolate dominating set of a graph. We also prove that the isolate domination number and the domination number of a graph are equal if the domination number and the total domination number of the graph are unequal

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=